BibTeX record journals/cma/TuanTHK19

download as .bib file

@article{DBLP:journals/cma/TuanTHK19,
  author    = {Nguyen Huy Tuan and
               Bao Ngoc Tran and
               Le Nhat Huynh and
               Mokhtar Kirane},
  title     = {Existence and uniqueness of mild solution of time-fractional semilinear
               differential equations with a nonlocal final condition},
  journal   = {Comput. Math. Appl.},
  volume    = {78},
  number    = {5},
  pages     = {1651--1668},
  year      = {2019},
  url       = {https://doi.org/10.1016/j.camwa.2018.11.007},
  doi       = {10.1016/j.camwa.2018.11.007},
  timestamp = {Mon, 26 Oct 2020 09:02:41 +0100},
  biburl    = {https://dblp.org/rec/journals/cma/TuanTHK19.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics